# SDR MALA030475

- Difficulty date: October 14, 2003
- Submitted: October 23, 2003
- Operation: Air carrier
- Aircraft: N513XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2329
- Engine: Lyc LF5071F
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Arced
- Location: Taxi Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ARCING WIRE ABOVE PANEL (PRINTED CIRCUIT BOARD) AT BUNDLE ON TO PANEL CORNER.  ARCING WIRE ABOVE PANEL (PRINTED C/B PANEL AT BUNDLE ON THE IB  CORNER.  MAINTENANCE REPAIRED WIRE AS REQUIRED.  WIRE NR LD003 FOR RT TAXI/LANDING LIGHTS OPS CHECK GOOD.
